# SDR ASAA2022071439085

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 32,723 hours, 10,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON AT RECALL LIGHT GOES OUT ON RESET. GROUNDED - YES. PERFORMED B737-900 FIM TASK 21-53-00-810-821. ACCOMPLISHED BITE PROCEDURE-PACK TEMP CONTROL, FOUND THIS PACK TCV FAULT LIGHT CAME ON. ACCOMPLISHED FIM 21-62 TASK 830 TO RESET SWITCH. GREEN LIGHT CAME ON DURING BITE PROCEDURE; FAULT CLEAR. RAN L/H PACK. OPS CHECK GOOD.
